# SDR SWAA2024061780803

- Difficulty date: April 30, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AT AFT CARGO COMPARTMENT 2024-295240<[01] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A23272271; DUE DATE: 15-JAN-25.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; CAL DUE DATE: 24-JUL-24;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; BAC 5975 AND SOPM 20-20-02; SOPM 20-43-03 AND SOPM 20-41-02. SEE INDIVIDUAL SIGNOFF BELOW.;[04] JOB COMPLETED.
